MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J397H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was rep at (b)(6) for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot pa2496, and no non-conformances were identified.To date the device has not been returned.
 
Event or Problem Description
It was reported that a patient underwent a cesarean section procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture pulled off the needle when sewing.Changed another one to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.

Brand Name
VCL CT BRD VIO 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10178846
Report Number2210968-2020-04678
Device Sequence Number11340206
Product Code GAM
UDI-Device Identifier10705031039575
UDI-Public10705031039575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberJ397H
Device Catalogue NumberJ397H
Device Lot NumberPA2496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date06/22/2020
Patient Sequence Number1
Patient Age23 YR